# SDR FDEA201404250878

- Difficulty date: April 25, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,404 hours, 37,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING FIXED LE PANEL CRACKED AT INBD FWD SIDE OF FIRE EXTINGUISHER DOOR.  FABRICATED DOUBLER, DRILLED & COUNTERSUNK, AND FABRICATED FILLER IAW SRM 57-10-00 FIG 68 SHEET 2.  REPAIRED RT FIXED LE  IAW EA  8-5730-T0307712 PART 1.  MAJOR REPAIR.
